# SDR DALA1149750655

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 74,389 hours, 31,107 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING FLIGHT, CABIN PRESSURIZATION WAS LOST AND CABIN O2 MASKS DEPLOYED.  THE MASKS AT SEAT ROW 23ABC DID NOT DEPLOY.  MAINTENANCE REPLACED THE O2 GENERATORS AND TESTED THE MASKS.  OPERATION WAS NORMAL. REFER TO LOG PAGE 526588002.
